# SDR AT0100095

- Difficulty date: March 2, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1665
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND LEFT LANDING LIGHT SWITCH SHORTED INTERNALLY AND SMOKING.  REPLACED LEFT LIGHT SWITCH IAW DC9 MM 33-41-01.
